Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dosing Scott

Posted by SLS on August 7, 2009, at 7:30:45

In reply to Re: Dosing Scott, posted by qbsbrown on August 6, 2009, at 23:31:45

I think the cognitive effects will dissipate. You know, one is supposed to start at 400mg and increase by 100mg or 200mg every week. You've gone faster than that, so side effects must be expected to be more prominent at first.

I would continue with the Tegretol. If you feel the need, you can take a bit more diazepam, but my feeling is that this won't be necessary in a few more days. Try to push past the side effects.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:906673